PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1997 | 82 | 1 | 77-93
Tytuł artykułu

The space of period polynomials

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Czasopismo
Rocznik
Tom
82
Numer
1
Strony
77-93
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-11-06
poprawiono
1997-01-17
Twórcy
  • Department of Mathematics, Tsuda College, Tsuda-machi 2-1-1, Kodaira-shi, Tokyo 187, Japan
Bibliografia
  • [1] Y. J. Choie and D. Zagier, Rational period functions, in: A Tribute to Emil Grosswald: Number Theory and Related Analysis, M. Knopp and M. Sheingorn (eds.), Contemp. Math. 143, Amer. Math. Soc., 1993, 89-108.
  • [2] H. Cohen, Sur certaines sommes de séries liées aux périodes de formes modulaires, in: Séminaire de théorie de nombres, Grenoble, 1981.
  • [3] S. Fukuhara, Modular forms, generalized Dedekind symbols and period polynomials, preprint, 1995.
  • [4] M. I. Knopp, Some new results on the Eichler cohomology of automorphic forms, Bull. Amer. Math. Soc. 80 (1974), 607-632.
  • [5] W. Kohnen and D. Zagier, Modular forms with rational periods, in: Modular Forms, R. A. Rankin (ed.), Ellis Horwood, 1984, 197-249.
  • [6] S. Lang, Introduction to Modular Forms, Springer, 1976.
  • [7] D. Zagier, Periods of modular forms and Jacobi theta functions, Invent. Math. 104 (1991), 449-465.
  • [8] D. Zagier, Periods of modular forms, traces of Hecke operators, and multiple zeta values, preprint.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav82i1p77bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.